Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have missed periods, weight loss, appetite loss. Had spinal fusion, during menstrual cycle

I just had a spinal fusion done s1-l5 feb during that time I was mid way through or maybe beginning of mentral cycle. I did not get it for march... So signs either bloating nothing. I am concerned because they went through my abdomen to my spine. I do have atu al that is 9 years d. However people ha e been telling me I am loosing weight and my appetite is very picky and poor.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Rheumatologist 's  Response
Dear madam,

Thank you for posting your query on HCM.

well sometimes when body undergoes stressful phases like you said spinal fusion which is a kind of surgery it causes disturbances in the menstrual cycle that leads to such disturbances . It will normalise itself .

But in case it doesnt get normal by itself you need to consult a gynaecologist for that.

Take care .

Dr. Shruti
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor